# SDR YENA2023080700897

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 9,899 hours, 2,934 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1179, JFK-MBJ. (AIRCRAFT DIVERTED TO FLL) ' ENG 1 FIRE DET FAULT ECAM INFLIGHT; REPLACED ENG 1 FIRE LOOP 3WD1 REF A321 AMM 26-12-16. OPS CHECK GOOD.'
